# SDR IVSA075920

- Difficulty date: September 24, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N7189C
- Make and model: Robsin R44
- Aircraft serial: 1031
- Aircraft time: 248 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Actuator
- Part number: D2761
- Condition: Failed
- Location: Clutch
- Part time: 176 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH ACTUATOR MOTOR FAILED FOR THE 2ND TIME.  REPLACEMENT MOTOR INSTALLED.  FURTHER TOUBLESHOOTING REVEALED SHEAVE ALIGNMENT OUT OF LIMITS CAUSING INFLIGHT ILLUMINATION OF CLUTCH LIGHT.  ALIGNMENT CORRECTED AND FLIGHTS CONTINUED NORMALLY. BAD MOTOR RETURNED FOR WARRANTY CREDIT.
